Compare

Allergy & Sinus on Sale

Advertisement

$6.99
$6.99
Price Details
Price Details
Instant Rebate Available
$6.99

+Earn Points


Items   1-1  of 1

Advertisement

Related Products
Smart Sense  All Day Allergy, Indoor &
Cetirizine hydrochloride tablets, 10 mg antihistamine. Original prescription strength. 24 hour relief of: sneezing; itchy, watery eyes, runny nose; itchy ...
Smart Sense  All Day Allergy, Indoor &
Cetirizine hydrochloride tablets, 10 mg antihistamine. Original prescription strength. 24 hour relief of: sneezing; itchy, watery eyes, runny nose; itchy throat or nose. Gluten free. Compare to active ingredient of Zyrtec (This product is not manufactured or distributed by McNeil ...
Claritin  Indoor & Outdoor Allergies, 24
Other Information: Safety Sealed: Do not use if the individual blister unit imprinted with Claritin RediTabs is open or torn. ...
Claritin  Indoor & Outdoor Allergies, 24
Other Information: Safety Sealed: Do not use if the individual blister unit imprinted with Claritin RediTabs is open or torn. Store between 68 to 77 degrees F (20 to 25 degrees C). Use tablet immediately after opening individual blister. Misc: ...
Allergy, Original Prescription Strength, 10
Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister ...
Allergy, Original Prescription Strength, 10
Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Do not use if individual blister unit is open or torn. Misc: Cetirizine HCl/antihistamine 10 mg tablets. Indoor & outdoor allergies. 24 hour relief of: sneezing; ...
close x